1 doctor weighed in:

Can feeling cold & breathing difficulty (after waking up) be caused by 'Orofer XT' (taken 1 month) for 57+ yr female ? Is it cardiac or gastric ?

1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine

In brief: Orofer XT & breathin

GI upset and bronchospasm as well as tachycardia can be side effects of Orofer XT, it is worsened by ACE inhibitors Would go to ER/call you doctor today since breathing difficulty.
Do not take Orofer XT until the issue is discussed with your doctor.

In brief: Orofer XT & breathin

GI upset and bronchospasm as well as tachycardia can be side effects of Orofer XT, it is worsened by ACE inhibitors Would go to ER/call you doctor today since breathing difficulty.
Do not take Orofer XT until the issue is discussed with your doctor.
Dr. Rebecca Gliksman
Dr. Rebecca Gliksman
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available